American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(91B28) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 51 found      Go to page: 1 2

[1] Hassan Emamirad, Gisèle Ruiz Goldstein and Jerome A. Goldstein. Corrigendum and improvement to ``Chaotic solution for the Black-Scholes equation''. Proc. Amer. Math. Soc. 142 (2014) 4385-4386.
Abstract, references, and article information   
View Article: PDF

[2] Seán Dineen. Solutions. Graduate Studies in Mathematics 70 (2013) 281-298.
Book volume table of contents
View Article: PDF

[3] Seán Dineen. Martingales. Graduate Studies in Mathematics 70 (2013) 209-226.
Book volume table of contents
View Article: PDF

[4] Seán Dineen. Stochastic integration. Graduate Studies in Mathematics 70 (2013) 243-280.
Book volume table of contents
View Article: PDF

[5] Seán Dineen. Continuity and integrability. Graduate Studies in Mathematics 70 (2013) 143-164.
Book volume table of contents
View Article: PDF

[6] Seán Dineen. The Black-Scholes formula. Graduate Studies in Mathematics 70 (2013) 227-242.
Book volume table of contents
View Article: PDF

[7] Seán Dineen. Set theory. Graduate Studies in Mathematics 70 (2013) 29-58.
Book volume table of contents
View Article: PDF

[8] Seán Dineen. Money and markets. Graduate Studies in Mathematics 70 (2013) 1-16.
Book volume table of contents
View Article: PDF

[9] Seán Dineen. Fair games. Graduate Studies in Mathematics 70 (2013) 17-27.
Book volume table of contents
View Article: PDF

[10] Seán Dineen. Probability spaces. Graduate Studies in Mathematics 70 (2013) 77-106.
Book volume table of contents
View Article: PDF

[11] Seán Dineen. Lebesgue measure. Graduate Studies in Mathematics 70 (2013) 189-208.
Book volume table of contents
View Article: PDF

[12] Seán Dineen. Measurable functions. Graduate Studies in Mathematics 70 (2013) 59-76.
Book volume table of contents
View Article: PDF

[13] Seán Dineen. Probability Theory in Finance. Graduate Studies in Mathematics 70 (2013) MR MR3059814.
Book volume table of contents   

[14] Seán Dineen. Expected values. Graduate Studies in Mathematics 70 (2013) 107-142.
Book volume table of contents   
View Article: PDF

[15] Seán Dineen. Conditional expectation. Graduate Studies in Mathematics 70 (2013) 165-188.
Book volume table of contents   
View Article: PDF

[16] D. S. Silvestrov and R. Lundgren. Convergence of option rewards for multivariate price processes. Theor. Probability and Math. Statist. 85 (2012) 115-131.
Abstract, references, and article information   
View Article: PDF

[17] O. M. Kulik, Yu. S. Mishura and O. M. Soloveĭko. Convergence with respect to the parameter of a series and the differentiability of barrier option prices with respect to the barrier. Theor. Probability and Math. Statist. 81 (2010) 117-130. MR 2667314.
Abstract, references, and article information   
View Article: PDF

[18] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. II. Theor. Probability and Math. Statist. 80 (2010) 153-172. MR 2541960.
Abstract, references, and article information   
View Article: PDF

[19] O. M. Soloveyko and G. M. Shevchenko. On the rate of convergence of prices of barrier options with discrete and continuous time. Theor. Probability and Math. Statist. 79 (2009) 171-178. MR 2494546.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Yu. S. Mishura, S. V. Posashkova and G. M. Shevchenko. Properties of solutions of stochastic differential equations with nonhomogeneous coefficients and non-Lipschitz diffusion. Theor. Probability and Math. Statist. 79 (2009) 117-126. MR 2494541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] D. S. Silvestrov, H. Jönsson and F. Stenberg. Convergence of option rewards for Markov type price processes modulated by stochastic indices. I. Theor. Probability and Math. Statist. 79 (2009) 153-170. MR 2494545.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] V. M. Radchenko. Minimum variance hedging in a model with jumps at Poisson random times. Theor. Probability and Math. Statist. 78 (2009) 175-190. MR 2446858.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Selly Kane and Alexander Melnikov. On investment and minimization of shortfall risk for a diffusion model with jumps and two interest rates via market completion. Theor. Probability and Math. Statist. 78 (2009) 75-82. MR 2446850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Cheonghee Ahn, Hi Jun Choe and Kijung Lee. A long time asymptotic behavior of the free boundary for an American put. Proc. Amer. Math. Soc. 137 (2009) 3425-3436. MR 2515412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Yu. S. Mishura, P. S. Shelyazhenko and G. M. Shevchenko. A bounded arbitrage strategy for a multiperiod model of a financial market in discrete time. Theor. Probability and Math. Statist. 77 (2008) 135-146. MR 2432777.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] S. Kane and A. Melnikov. On pricing contingent claims in a two interest rates jump-diffusion model via market completions. Theor. Probability and Math. Statist. 77 (2008) 57-69. MR 2432772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michael Schröder. On constructive complex analysis in finance: Explicit formulas for Asian options. Quart. Appl. Math. 66 (2008) 633-658. MR 2465139.
Abstract, references, and article information
View Article: PDF

[28] Igor V. Evstigneev and Klaus Reiner Schenk-Hoppé. Stochastic equilibria in von Neumann--Gale dynamical systems. Trans. Amer. Math. Soc. 360 (2008) 3345-3364. MR 2379800.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. O. Gorovyi. The limit value of the price of a European call option in the binomial model. Theor. Probability and Math. Statist. 74 (2007) 25-28. MR 2336775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] A. V. Melnikov, M. M. Moliboga and V. S. Skornyakova. Valuation of flexible insurance contracts. Theor. Probability and Math. Statist. 73 (2006) 109-115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 51 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia